# SDR REXA2016042000609

- Difficulty date: April 20, 2016
- Submitted: April 22, 2016
- Operation: Air carrier
- Aircraft: N930XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15192
- Aircraft time: 19,251 hours, 12,270 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BURNING TYPE OF SMELL CAME OUT OF FLIGHT DECK GASPER ON CAPTAINS SIDE ON 2 INSTANCES & THEN DISSIPATED.  PERFORMED TROUBLESHOOTING FOR FLIGHT COMPARTMENT FOR CABIN ODORS OR FUMES IAW FIM 79-30-01.  NO SIGNS OF SMOKE OR ANY BURNING MATERIALS FOUND.  NO OTHER DEFECTS NOTED.  ACFT OK FOR SVC.
